Logo der Universität Wien

Scientific Coordinator

Dr. Teresa Scarinci

Department of Statistics and Operations Research
Faculty of Business, Economics and Statistics
University of Vienna
Room 3.315
Oskar-Morgenstern-Platz 1
1090 Wien, Austria

mail: teresa.scarinci [@] univie.ac.at
phone: +43 1 4277 38670

 

Keywords

Research interests

  • Optimal control of ODEs (Sensitivity analysis, Optimality conditions, Numerical approximation of solutions of problems with constraints )
  • Nonsmooth analysis and Variational inequalities
  • Numerical analysis in optimization and optimal controls
  • Hamilton-Jacobi-Bellman equations
Education

Ph.D. in Pure and Applied Mathematics (November 2015)
University of Roma Tor Vergata, Italy
Sensitivity Analysis and Regularity of Solutions of a class of HJB equations arising in optimal control
Final assessment: “Eccellente qualità con lode” - Trés honorable

Master of Science in Mathematics (July 2012)
Universitá dell’Aquila, Italy

Bachelor of Science in Mathematics (March 2010)
Universitá dell’Aquila, Italy

Academic Positions

January 2016 - December 2016 Post-Doc Researcher at the Institute of Statistics and Mathematical Methods in Economics, TU Wien (Austria). Funded by FWF through the project Regularity, stability, and computation of equilibria No. P26640-N25. Project leader: Prof. V. Veliov.

September - December 2015 Research Assistant at the Institute of Statistics and Mathematical Methods in Economics, Vienna University of Technology (Austria)

September 2014 - August 2015 “demi-ATER - attachés temporaires d’enseignement et de recherche” at IMJ-UPMC (Pierre et Marie Curie University, Paris) ATER: Teaching and Research Temporary Attaché

September 2013 - December 2014 Early-Stage Researcher fellow within the Initial Training Network  "Sensitivity Analysis for Deterministic Controller Design"

Publications

P. Cannarsa, H. Frankowska, T. Scarinci, Sensitivity relations for the Mayer problem with differential inclusions.
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 21 (3), pp.789 - 814, 2015.

P. Cannarsa, H. Frankowska, T. Scarinci, Second-order sensitivity relations and regularity of value function for the Mayer problem in optimal control.
SIAM J. Control Optim., Vol. 53, No. 6, pp. 3642- 3672, 2015.

P. Cannarsa, T. Scarinci, Conjugate times and regularity of the minimum time function with differential inclusions.
Analysis and Geometry in Control Theory and its Applications, Springer-INDAM Series, Vol. 11, 2015

Universität Wien | Universitätsring 1 | 1010 Wien | T +43-1-4277-0